Scalar conservation laws with nonconstant coefficients with application to particle size segregation in granular flow

Show full item record

Title: Scalar conservation laws with nonconstant coefficients with application to particle size segregation in granular flow
Author: Daniels, K.E.
Date: 2010
Citation: May, L. B. H., Shearer, M., & Daniels, K. E. (2010). Scalar conservation laws with nonconstant coefficients with application to particle size segregation in granular flow. Journal of Nonlinear Science, 20(6), 689-707.
URI: http://www.lib.ncsu.edu/resolver/1840.20/34608


Files in this item

Files Size Format View
May-2010-SCL.pdf 2.434Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record